Does Zoloft Cause Weight Gain Or Loss?

Zoloft is one of several antidepressants prescribed for women who are pregnant and who are breastfeeding. Does this medication cause weight gain or loss? There have been a number of studies conducted to determine if Zoloft does indeed cause weight gain or loss. One such study compared obese adults who were prescribed Zoloft to those that were not. The study found that obese adults who were prescribed Zoloft had higher levels of triglycerides, but did not have higher levels of cholesterol or blood pressure.

However, the researchers caution against drawing any conclusions regarding the relationship between Zoloft and weight loss or gain weight and specifically cited a number of potential risks associated with taking Zoloft. Some of these risks include depression, anxiety disorders, heart problems, and manic episodes. There also has been some evidence linking the use of Zoloft with an increased risk of sexual dysfunction, which can be dangerous to both the woman and her fetus.

Zoloft and pregnancy? There is no clear cut answer regarding the question does Zoloft cause weight loss or gain. Based on the results of studies that looked at how the drug affects various parts of the body, and how these changes affect the mother’s health, the risk of an adverse reaction during pregnancy is unlikely. Most of the studies looked at adults, while there were some case reports and a few case studies of children. There were, however, no conclusions as to whether or not Zoloft was a safe or unsafe drug when used during pregnancy. Pregnant women should continue to be monitored closely by their doctors.

Children exposed to low levels of the prescriptive ingredient tardive dyskinesia can have negative effects on the developing brains of these children. There are numerous cases of children developing behavioral problems as a result of low doses of the prescriptive ingredient Zoloft. The FDA has warned against the low doses of Zoloft drugs for ADHD in children as well. While there is currently no known treatment for ADHD, it has been associated with an increase in the risk of depression in adults and other conditions such as bipolar disorder and psychotic disorders. It is important to note that the doses of medication necessary to treat these conditions are very large and most patients would require multiple doses daily for the best results.

Does Zoloft cause weight loss or gain? The short answer to this question is – it depends. There are some people whose bodies cannot adjust to the amount of the prescriptive ingredient and they experience uncomfortable side effects. These people may even feel like they are “disease free” and choose to not face the challenges that come along with the medication.

However, other people find that the Zoloft they were taking made them much hungrier than normal and this made it much more difficult to exercise. This makes it hard to lose weight and may mean that they remain obese for the rest of their lives. Of course, most people will not suffer these kinds of side effects to the degree that one suffering from Zoloft side effects will. What does Zoloft cause weight gain or loss? It is important to note that while some people find that they get off to a good start with the medication and then need to ease back on the medication as their body gets adjusted to the higher dose.

Others however, do not experience the same positive results and must make changes to their life in order to achieve weight loss and to remain healthy. It is not uncommon for people to give up their prescription after a while and then try to go back to taking the medication when they realize that they are still not losing the amount of weight they want to. This can be a vicious cycle where the person who is dependent on the medication now needs the boost to get started with a new eating plan or exercise routine in order to succeed. So, does Zoloft cause weight loss or weight gain?

If you are struggling to find a diet solution or a workout routine, you may want to consider trying Zoloft instead. As with any medication, you need to check with your doctor before starting any new regimen and ask about possible side effects that you could experience. As with any medication, you need to carefully follow the instructions. Make sure that you are doing everything your doctor has asked and that you are making reasonable healthy choices in your life as well.